# SDR ASAA2016101418341

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 22,927 hours, 6,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, FA REPORTED FWD EMERGENCY LIGHTS ILLUMINATED. THERE WAS A BRIEF ELECTRICAL ODOR IN THE COCKPIT WHICH DISSIPATED. CIRCUIT BREAKER P18 A11 LIGHTING EMERGENCY CHARGER FWD WAS FOUND TRIPPED.  ABOUT 20 MINUTES LATER, FWD EMERGENCY LIGHTS EXTINGUISHED PARTIALLY.  ACFT GROUNDED. CHECKED BEHIND P18-3 & IN P5 OVERHEAD PANEL FOR VISIBLE DEFECTS, NONE NOTED AND NO ELECTRICAL ODOR.  ACCESSED AND DISCONNECTED ALL FOUR EMERGENCY LIGHT BATTERY PACKS AND RESET THE CIRCUIT BREAKERS, CIRCUIT BREAKERS REMAINED CLOSED. CONNECTED THE BATTERY PACKS SEPARATELY,  FOUND PACK M1674 CAUSES BREAKER TO TRIP WHEN CONNECTED.  REPLACED THE BATTERY AND POWER SUPPLY M1674.  INSTALLATION TEST OK, IAW WDM 33-51-11, 33-51-12 AND AMM 33-51-06.
